# SDR 2007UALA04352

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 55,116 hours, 30,535 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT UNABLE TO MAINTAIN PRESSURE WITH SINGLE PACK OPERATION.   FOUND APU BELLOWS CLAMP WAS FOUND LOOSE/BROKEN AND LEAKING PRESSURE.  REPLACED CLAMP.  PERFORMED SINGLE PACK PRESSURIZATION OF A/C.  ALL CHECKS GOOD.
